Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Berezin Number, Grüss-Type Inequalities and Their Applications

Bulletin of the Malaysian Mathematical Sciences Society, vol.43, pp.2287-2296, 2020 (Journal Indexed in SCI) identifier identifier

New estimations for the Berezin number inequality

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2020, no.1, 2020 (Journal Indexed in SCI) identifier identifier

COMPLETE REFINEMENTS OF THE BEREZIN NUMBER INEQUALITIES

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.13, no.4, pp.1117-1128, 2019 (Journal Indexed in SCI) identifier identifier

On Filter Convergence of Nets in Uniform Spaces

FILOMAT, vol.33, no.2, pp.353-357, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Some results related to the Berezin number inequalities

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.4, pp.1940-1952, 2019 (Journal Indexed in SCI) identifier identifier

Some results for operators on a model space

FRONTIERS OF MATHEMATICS IN CHINA, vol.13, no.2, pp.287-300, 2018 (Journal Indexed in SCI) identifier identifier

On the summability methods of logarithmic type and the Berezin symbol

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.5, pp.2417-2422, 2018 (Journal Indexed in SCI) identifier identifier

On numerical radius and Berezin number inequalities for reproducing kernel Hilbert space

NEW YORK JOURNAL OF MATHEMATICS, vol.23, pp.1531-1537, 2017 (Journal Indexed in SCI) identifier

Berezin symbols and Borel summability

QUAESTIONES MATHEMATICAE, vol.40, no.3, pp.403-411, 2017 (Journal Indexed in SCI) identifier identifier

Statistical convergence and operators on Fock space

NEW YORK JOURNAL OF MATHEMATICS, vol.22, pp.199-207, 2016 (Journal Indexed in SCI) identifier identifier

STATISTICAL CONVERGENCE AND SOME QUESTIONS OF OPERATOR THEORY

DYNAMIC SYSTEMS AND APPLICATIONS, vol.24, no.3, pp.305-311, 2015 (Journal Indexed in SCI) identifier identifier

Generators of certain function Banach algebras and related questions

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.9, no.1, pp.85-88, 2015 (Journal Indexed in SCI Expanded)

dist-FORMULAS AND TOEPLITZ OPERATORS

ANNALS OF FUNCTIONAL ANALYSIS, vol.6, no.1, pp.221-226, 2015 (Journal Indexed in SCI) identifier identifier

Generators of certain function Banach algebras and related questions

Applied Mathematics and Information Sciences, vol.9, no.1, pp.85-88, 2015 (Journal Indexed in SCI Expanded) identifier

SOME RESULTS RELATED WITH BEREZIN SYMBOLS AND TOEPLITZ OPERATORS

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.17, no.3, pp.1031-1045, 2014 (Journal Indexed in SCI) identifier identifier

SPECIAL OPERATOR CLASSES AND THEIR PROPERTIES

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.2, pp.74-85, 2013 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

I-localized Sequence in Two Normed Spaces

Malaysian Journal of Mathematical Science, vol.14, no.3, pp.491-503, 2020 (Journal Indexed in ESCI) identifier identifier

STATISTICALLY LOCALIZED SEQUENCES IN 2-NORMED SPACES

Honam Mathematical journal, vol.42, pp.161-173, 2020 (Journal Indexed in ESCI) identifier

I-lacunary statistical convergence of weighted g via modulus functions in 2-normed spaces

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.2324-2332, 2019 (Journal Indexed in ESCI) identifier

ON BOREL CONVERGENCE OF DOUBLE SEQUENCES

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1289-1293, 2019 (Journal Indexed in ESCI) identifier

On Asymptotically Generalized Statistical Equivalent Double Sequences Via Ideals

Electronic Journal of Mathematical Analysis and Applications, vol.3, no.1, pp.89-96, 2015 (Refereed Journals of Other Institutions)

On some numerical characteristics of operators

Arab Journal of Mathematical Sciences, vol.21, no.1, pp.118-126, 2015 (Refereed Journals of Other Institutions) identifier identifier

I statistically pre Cauchy double sequences

Global Journal of Mathematical Analysis, vol.2, no.4, pp.297-303, 2014 (Refereed Journals of Other Institutions)

AI-statistical convergence with respect to a sequence of modulus functions

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.2, no.1, pp.136-145, 2014 (Journal Indexed in ESCI)

AI-statistical convergence with respect to a sequence of modulus functions

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.2, no.1, pp.136-145, 2014 (Journal Indexed in ESCI)

AI-statistical convergence with respect to a sequence of modulus functions

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.2, no.1, pp.136-145, 2014 (Journal Indexed in ESCI)

I-Statistical convergence in 2-normed space

Arab Journal of Mathematical Sciences, vol.20, no.1, pp.41-47, 2014 (Refereed Journals of Other Institutions) identifier

Lacunary Statistical Limit Points in Random 2-Normed Spaces

ISRN Mathematical Analysis, vol.2013, no.189721, pp.1-10, 2013 (Journal Indexed in ESCI)

Lacunary Statistical Limit Points in Random 2-Normed Spaces

ISRN Mathematical Analysis, vol.2013, no.189721, pp.1-10, 2013 (Journal Indexed in ESCI)

On lacunary ideal convergence in random n-normed space

Journal of Mathematics, vol.2013, 2013 (Refereed Journals of Other Institutions) identifier

Refereed Congress / Symposium Publications in Proceedings

I-statistical convergence in n-normed spaces

6th International Conference on Recent Advances in Pure and Applied Mathematics, Uşak, Turkey, 12 - 15 June 2019, pp.52-57

Inverse Berezin number inequalities and related problems

6th International Conference on Recent Advances in Pure and Applied Mathematics, Uşak, Turkey, 12 - 15 June 2019, pp.93-97

A-STATISTICAL CLUSTER POINTS VIA IDEALS IN FINITE DIMENSIONAL SPACES

Bilge Kagan 2nd International Science Congress, Adana, Turkey, 5 - 07 November 2019, pp.183-190

I-STATISTICAL CONVERGENCE OF SEQUENCES OF FUNCTIONS IN n -NORMED SPACES

Bilge Kagan 2nd International Science Congress, Adana, Turkey, 5 - 07 November 2019, pp.191-203

ON THE SUMMABILITY METHODS OF LOGARİTHMİC TYPE OF DOUBLE SEQUENCES

Bilge Kagan 2nd International Science Congress, Adana, Turkey, 5 - 07 November 2019, pp.161-166

Some Results for the Zero Toeplitz Product Problem

8th INTERNATIONAL CONFERENCE ON APPLIED ANALYSIS and MATHEMATICAL MODELING, ICAAMM 2019 March 10-13, 2019, Istanbul-Turkey, 10 - 13 March 2019

Aczél Type Inequalities for Hilbert Space Operators

5Th INTERNATIONAL CONFERENCE ON RECENT ADVANCES IN PURE AND APPLIED MATHEMATICS (ICRAPAM 2018), Trabzon, Turkey, 23 - 27 July 2018, pp.40-41

Refinement of some inequalities for Berezin Numbers of operators

V. Uluslararası Multidispliner Çalışmaları Sempozyumu (ISMS), Ankara, Turkey, 16 - 17 November 2018, pp.419

Reverse inequalities for the Berezin numbers of operators

VI. International Eurasian conference on mathematical sciences and applications, Budapest, Hungary, 15 - 18 August 2017, pp.93

New Type Inequalities for Reproducing Kernel Hilbert Space and Its Applications

International Conference on Applied Analysis and Mathematical Modeling, İstanbul, Turkey, 3 - 07 July 2017, pp.56

On filter convergence of nets in uniform spaces Kuşadası, Aydın.

4th International Conference on Recent Advances in Pure and Applied Mathematics, Aydın, Turkey, 11 - 15 May 2017, pp.178

On power inequalities for Berezin number of operators and convex functions

4th International Conference on Recent Advances in Pure and Applied Mathematics, Aydın, Turkey, 11 - 15 May 2017, pp.205

Berezin number inequality for convex function in Reproducing Kernel Hilbert Space

4th International Conference on Recent Advances in Pure and Applied Mathematics, Aydın, Turkey, 11 - 15 May 2017, pp.204

Inverse numerical radius inequality for Reproducing Kernel Hilbert Space Operators

2nd International Conference on Analysis and Its Application, 12 - 15 July 2016

New Summability Method and Its Applications

3rd International Conference on Recent Advances in Pure and Applied Mathematics, Muğla/Bodrum, Turkey, 19 - 02 May 2016, pp.86

f statistical convergence in 2 normed spaces

International Conference on Intuitionistic Fuzzy Sets Theory and Applications, 20 - 22 April 2016

std statistical convergence in intuitionistic fuzzy normed spaces

International Conference on Intiuniotistic Fuzzy Sets Theory and Aplications 2016, 20 - 22 April 2016

On some generalized inequalities for Reproducing Kernel Hilbert Space Operators

The 4th Abu Dhabi University Annual International Conference: Mathematical Science its Applications, Abu Dhabi, United Arab Emirates, 23 - 26 December 2015, pp.71

Statistical convergence and operators on Fock spaces

International Conference on Advancements in Mathematical Sciences, 5 - 07 November 2015

Statistical Convergence of and Operators on Fock Spaces

International Conference on Advancements in Mathematical Sciences (AMS-2015), Antalya, Turkey, 5 - 07 November 2015, pp.119

On the existence of invariant subspace

International Conference on Recent Advances in Pure and Applied Mathematics, İstanbul, Turkey, 2015, 6 - 08 June 2015

Description of Bloch spaces weighted Bergman spaces and their invariant subspaces and related questions

International Conference on Recent Advances in Pure and Applied Mathematics, 6 - 09 November 2014

Description of Block Spaces and Their Invariant Subspaces, and Related Questions

International Conference on Recent Advances in Pure and Applied Mathematics, Antalya, Turkey, 6 - 09 November 2014, pp.106

Statistical Convergence and Some Questions of Operator Theory

International Conference on Recent Advances in Pure and Applied Mathematics, Antalya, Turkey, 6 - 09 November 2014, pp.119

On Statistical Limit Points in a Fuzzy Valued Metric Space, Recent Advances in Mathematics, Statistics and Economics

The 2014 International Conference on Pure Mathematics-Applied Mathematics, 3 September - 01 August 2014

Statistical Convergence and Berezin Symbols for Double Sequences

3rd International Eurasian Conference On Mathematical Sciences and Applications, Vienna, Austria, 25 - 28 August 2014, pp.34

I-Statistically Pre-Cauchy Double Sequences Defined by a Modulus

Third International Conference on Operator Theory, Hammamet, Tunisia, 28 April - 01 May 2014, pp.28

On Statistical Limit Points in a Fuzzy Valued Metric Space

The 2014 International Conference on Pure Mathematics-Applied Mathematics, 15 - 17 March 2014

Some Results via De La Vallée-Poussin Mean In probabilistic 2-Normed Spaces

2014 Interna tional Conference on Pure Mathematics - Applied Mathematics (PM -AM '14), Venice, Italy, 15 - 17 March 2014, pp.34-39

A^{I}-statistical convergence with respect to a sequence of modulus functions

The Algerian-Turkish International days on Mathematics, İstanbul, Turkey, 12 September 2013 - 14 September 2014, pp.94

Lacunary A-statistical Convergence on Probabilistic Normed Space

The Algerian-Turkish International days on Mathematics, İstanbul, Turkey, 12 - 14 September 2013, pp.94

A^{I}-statistical convergence with respect to a sequence of modulus functions

The Algerian-Turkish International days on Mathematics, İstanbul, Turkey, 12 September 2013 - 14 September 2014, pp.94

Berezin symbols, Riccati operator equations and related questions

4th International Conference on Matrix Analysis and Applications, Konya, Turkey, 2 - 05 July 2013, pp.18

Blaschke sequences, Berezin symbols and related problems

1st International Western Balkans Conference of Mathematical Sciences, Elbasan, Albania, 30 May - 01 June 2013, pp.72-73

On asymptotically generalized statistical equivalent double sequences via ideals

1st International Western Balkans Conference of Mathematical Sciences, Elbasan, Albania, 30 May - 01 June 2013, pp.86-88

Lacunary Statistical Limit Points in Random 2-Normed Spaces

The Algerian-Turkish International days on Mathematics (ATIM-2012), Annaba, Algeria, 9 - 11 October 2012, pp.43

On the Berezin symbols method, Abel convergence and related questions

The Algerian-Turkish International days on Mathematics (ATIM-2012), Annaba, Algeria, 9 - 11 October 2012, pp.110

Some results on dist-formulas, Toeplitz operators and Berezin symbols

1st International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2012), Prishtine, Kosova, 3 - 07 September 2012, pp.65-66

On Generalized Statistical Limit Points in Random 2-Normed Spaces

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.950-953 identifier identifier

Generators of Certain Function Banach Algebras and Related Questions

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.954-956 identifier identifier

One Generalization of the Schatten-von Neumann Classes

Conference on Summability and Applications, İstanbul, Turkey, 12 - 13 May 2011, pp.35

Books & Book Chapters

I-Statistically Localized Sequence in 2-Normed Spaces

in: Artificial Intelligence and Applied Mathematics in Engineering Problems. Lecture Notes on Data Engineering and Communications Technologies, vol 43., Hemanth D., Kose U., Editor, Springer International Publishing, pp.1039-1046, 2020